Volume 5, Issue 1 (May 2010)                   IJMSI 2010, 5(1): 41-48 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Sarikaya M Z, Saglam A, Yildirim H. On Generalization of Cebysev Type Inequalities. IJMSI. 2010; 5 (1) :41-48
URL: http://ijmsi.ir/article-1-108-en.html

In this paper, we establish new Cebysev type integral inequalities involving functions whose derivatives belong to L_{p} spaces via certain integral identities.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb